{"status":"ok","message-type":"work","message-version":"1.0.0","message":{"indexed":{"date-parts":[[2026,10,2]],"date-time":"2026-10-02T23:19:27Z","timestamp":1790983167875,"version":"4.1.0"},"reference-count":11,"publisher":"Springer Science and Business Media LLC","content-domain":{"domain":[],"crossmark-restriction":false},"short-container-title":[],"published-print":{"date-parts":[[2026,7,27]]},"DOI":"10.7759\/cureus.113430","type":"journal-article","created":{"date-parts":[[2026,7,27]],"date-time":"2026-07-27T07:06:01Z","timestamp":1785135961000},"source":"Crossref","is-referenced-by-count":1,"title":["Allopurinol-Induced Drug Reaction With Eosinophilia and Systemic Symptoms (DRESS) Syndrome: A Case Report and Review of the Published Evidence From India"],"prefix":"10.7759","author":[{"given":"Anjali","family":"Shinde","sequence":"first","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Vandana M","family":"Thorat","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Varsha","family":"Jamale","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Smita D","family":"Gaikwad","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]},{"given":"Bijoy","family":"Panda","sequence":"additional","affiliation":[],"role":[{"vocabulary":"crossref","role":"author"}]}],"member":"297","reference":[{"key":"ref1","doi-asserted-by":"publisher","DOI":"10.1016\/j.amjmed.2011.01.017","article-title":"The DRESS syndrome: a literature review","volume":"124","author":"Cacoub P","year":"2011","unstructured":"Cacoub P, Musette P, Descamps V, Meyer O, Speirs C, Finzi L, Roujeau JC. The DRESS syndrome: a literature review. Am J Med. 2011, 124:588-97. 10.1016\/j.amjmed.2011.01.017","journal-title":"Am J Med"},{"key":"ref2","doi-asserted-by":"publisher","DOI":"10.3390\/biomedicines10050999","article-title":"Drug reaction with eosinophilia and systemic symptoms (DReSS)\/drug-induced hypersensitivity syndrome (DiHS)-readdressing the DReSS","volume":"10","author":"Stirton H","year":"2022","unstructured":"Stirton H, Shear NH, Dodiuk-Gad RP. Drug reaction with eosinophilia and systemic symptoms (DReSS)\/drug-induced hypersensitivity syndrome (DiHS)-readdressing the DReSS. Biomedicines. 2022, 10:999. 10.3390\/biomedicines10050999","journal-title":"Biomedicines"},{"key":"ref3","doi-asserted-by":"publisher","DOI":"10.1016\/j.jaad.2013.01.033","article-title":"DRESS syndrome: Part I. Clinical perspectives","volume":"68","author":"Husain Z","year":"2013","unstructured":"Husain Z, Reddy BY, Schwartz RA. DRESS syndrome: Part I. Clinical perspectives. J Am Acad Dermatol. 2013, 68:693.e1-14. 10.1016\/j.jaad.2013.01.033","journal-title":"J Am Acad Dermatol"},{"key":"ref4","doi-asserted-by":"publisher","DOI":"10.1111\/bjd.12501","article-title":"Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study","volume":"169","author":"Kardaun SH","year":"2013","unstructured":"Kardaun SH, Sekula P, Valeyrie-Allanore L, et al.. Drug reaction with eosinophilia and systemic symptoms (DRESS): an original multisystem adverse drug reaction. Results from the prospective RegiSCAR study. Br J Dermatol. 2013, 169:1071-80. 10.1111\/bjd.12501","journal-title":"Br J Dermatol"},{"key":"ref5","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.64654","article-title":"Allopurinol: clinical considerations in the development and treatment of Stevens-Johnson syndrome, toxic epidermal necrolysis, and other associated drug reactions","volume":"16","author":"Dillman KM","year":"2024","unstructured":"Dillman KM, Hawkins AM, Ragland AR, et al.. Allopurinol: clinical considerations in the development and treatment of Stevens-Johnson syndrome, toxic epidermal necrolysis, and other associated drug reactions. Cureus. 2024, 16:e64654. 10.7759\/cureus.64654","journal-title":"Cureus"},{"key":"ref6","doi-asserted-by":"publisher","DOI":"10.7759\/cureus.c416","article-title":"Correction: The hidden perils of allopurinol: a systematic review of allopurinol-induced DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome","volume":"18","author":"Kalfoutzou A","year":"2026","unstructured":"Kalfoutzou A, Piperis C, Petroulakis P, Mylonakis A. Correction: The hidden perils of allopurinol: a systematic review of allopurinol-induced DRESS (drug reaction with eosinophilia and systemic symptoms) syndrome. Cureus. 2026, 18:c416. 10.7759\/cureus.c416","journal-title":"Cureus"},{"key":"ref7","article-title":"Allopurinol induced DRESS syndrome","volume":"62","author":"Pawar P","year":"2014","unstructured":"Pawar P, Gupta VA, Karnik ND, Vaidya M, Khopkar U. Allopurinol induced DRESS syndrome. J Assoc Physicians India. 2014, 62:63-5.","journal-title":"J Assoc Physicians India"},{"key":"ref8","article-title":"Allopurinol induced DRESS syndrome - a case report","volume":"4","author":"Neki NS","year":"2017","unstructured":"Neki NS, Shergill GS, Singh A. Allopurinol induced DRESS syndrome - a case report. Int J Res Rev. 2017, 4:26-8.","journal-title":"Int J Res Rev"},{"key":"ref9","article-title":"Allopurinol causing DRESS syndrome: an interesting case report","volume":"7","author":"Kumar N","year":"2019","unstructured":"Kumar N, Meena NS, Parashar V, et al.. Allopurinol causing DRESS syndrome: an interesting case report. J Adv Med Dent Sci Res. 2019, 7:24-5.","journal-title":"J Adv Med Dent Sci Res"},{"key":"ref10","doi-asserted-by":"publisher","DOI":"10.22159\/ijpps.2021v13i9.42430","article-title":"A case report on allopurinol induced DRESS syndrome","volume":"70","author":"Karthika S","year":"2021","unstructured":"Karthika S, Surendran K, Krishnapriya MK, Maria Jetto D. A case report on allopurinol induced DRESS syndrome. Int J Pharm Pharm Sci. 2021, 70:1. 10.22159\/ijpps.2021v13i9.42430","journal-title":"Int J Pharm Pharm Sci"},{"key":"ref11","doi-asserted-by":"publisher","DOI":"10.4103\/aam.aam_825_25","article-title":"Allopurinol-associated drug reaction with eosinophilia and systemic symptom syndrome: a severe delayed drug hypersensitivity reaction","author":"Mahato SK","year":"2026","unstructured":"Mahato SK, Sudha TYS, Kumar S, Babu R, Kumar V. Allopurinol-associated drug reaction with eosinophilia and systemic symptom syndrome: a severe delayed drug hypersensitivity reaction. Ann Afr Med. 2026, 10.4103\/aam.aam_825_25","journal-title":"Ann Afr Med"}],"container-title":["Cureus"],"original-title":[],"language":"en","link":[{"URL":"https:\/\/www.cureus.com\/articles\/510359-allopurinol-induced-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-a-case-report-and-review-of-the-published-evidence-from-india","content-type":"unspecified","content-version":"vor","intended-application":"similarity-checking"}],"deposited":{"date-parts":[[2026,7,27]],"date-time":"2026-07-27T07:06:02Z","timestamp":1785135962000},"score":1,"resource":{"primary":{"URL":"https:\/\/www.cureus.com\/articles\/510359-allopurinol-induced-drug-reaction-with-eosinophilia-and-systemic-symptoms-dress-syndrome-a-case-report-and-review-of-the-published-evidence-from-india"}},"subtitle":[],"short-title":[],"issued":{"date-parts":[[2026,7,27]]},"references-count":11,"URL":"https:\/\/doi.org\/10.7759\/cureus.113430","relation":{},"ISSN":["2168-8184"],"issn-type":[{"value":"2168-8184","type":"print"}],"subject":[],"published":{"date-parts":[[2026,7,27]]}}}